# SDR COMA0570113

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 8,214 hours, 6,267 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Door
- Part number: CC67010520951
- Condition: Missing
- Location: Lt Mlg
- Part time: 8,100 hours, 6,189 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLIGHT 5855 - LT MLG DOOR IS MISSING.  REPAIRED COLLATERAL DAMAGE FROM IN FLIGHT SEPARATION AND DEFERRED GEAR DOOR PER CDL.
